# SDR CA060731005

- Difficulty date: July 28, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,246 hours
- Engine: Pwa JT15D4
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 991214736
- Condition: Shorted
- Location: N2 Speed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF A POSSIBLE N2 OVERSPEED OF BOTH ENGINES, THE N2 GAGE WAS TESTED BY SIMULATING SPEEDS WITH VOLTAGE AT SEVERAL FREQUENCIES. WHEN VALUES WERE BROUGHT AT LEVELS TO ILLUMINATE THE RED OVERSPEED WARNING LIGHT, IT WAS NOTED THAT THE INDICATION WAS CROSSED MEANING THAT FOR A READING OF 96 PERCNET N2 AND ABOVE ON LT ENGINE THE RT WARNING LIGHT IN THE GAGE ILLUMINATES.  THE REVERSE CONDITION HAPPENS WHEN THE RT ENGINE INDICATION IS TESTED (N2 READING), MEANING THAT THE LT INDICATION (RED WARNING LIGHT) ILLUMINATES. THE SUSPECT GAUGE WAS REPLACED AND THE SYSTEM GROUND CHECKED SERVICEABLE. (TC NR 20060731005)
